# SDR SIMA200210205

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND TWO DENTS ON CARGO FRAME 677.  REFORMED FRAME.  PERFORMED A NDT INSPECTION OF THE FRAME AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER ANGLE.  INSTALLED NEW FRAME IAW SAAB 340 REPAIR STATEMENT 340SDS003569, PARA 9, AND STANDARD SRM PRACTICES.  (M)
